Please use this identifier to cite or link to this item:
Title: The Density of Translates of Zonal Kernels on Compact Homogeneous Spaces
Authors: Ragozin, DL
Levesley, J
First Published: Apr-2000
Citation: JOURNAL OF APPROXIMATION THEORY, 2000, 103 (2), pp. 252-268
DOI Link: 10.1006/jath.1999.3432
ISSN: 0021-9045
Type: Journal Article
Appears in Collections:Published Articles, Dept. of Mathematics

Files in This Item:
There are no files associated with this item.

Items in LRA are protected by copyright, with all rights reserved, unless otherwise indicated.